Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 158, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 27, 2014, 4:22 PM MDT for Morgan County, Washington County, Colorado. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2014, 4:22 PM MDT (22:22 UTC)
- Expired
- Jun 27, 2014, 4:44 PM MDT
- In force
- 22 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Morgan County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 100 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 12:48 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.4 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -324 J/kg
- Mixed-layer LCL
- 1793 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -126 m²/s²
- 0-3 km storm-relative helicity
- -41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
532
WUUS55 KBOU 272222
SVRBOU
COC087-121-272315-
/O.NEW.KBOU.SV.W.0158.140627T2222Z-140627T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
422 PM MDT FRI JUN 27 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO...
SOUTHEASTERN MORGAN COUNTY IN NORTHEAST COLORADO...
* UNTIL 515 PM MDT
* AT 420 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GARY...OR 18
MILES SOUTHEAST OF FORT MORGAN...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
AKRON...WOODROW...GARY AND ELBA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING
WITH THESE STORM.
TORRENTIAL RAINFALL MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3993 10361 4014 10362 4029 10314 3994 10314
TIME...MOT...LOC 2220Z 257DEG 20KT 4006 10356
HAIL...1.25IN
WIND...60MPH
$$
COOPER1 follow-up statement
443
WWUS55 KBOU 272244
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
444 PM MDT FRI JUN 27 2014
COC087-121-272252-
/O.CAN.KBOU.SV.W.0158.000000T0000Z-140627T2315Z/
WASHINGTON CO-MORGAN CO-
444 PM MDT FRI JUN 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON AND
SOUTHEASTERN MORGAN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR NORTHEAST COLORADO.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
DENVER.
LAT...LON 3993 10361 4014 10362 4029 10314 3994 10314
TIME...MOT...LOC 2240Z 257DEG 20KT 4009 10341
$$
COOPERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:32 PM MDT, 50 minutes earlier.
Area forecast discussion, Jun 27, 3:32 PM MDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 332 PM MDT FRI JUN 27 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 332 PM MDT FRI JUN 27 2014 NEGATIVELY TILTED UPPER LEVEL TROUGH IS SLOWLY LIFTING OVER NORTHEAST COLORADO THIS AFTERNOON...AIDING IN THE DEVELOPMENT OF STRONG/SEVERE THUNDERSTORMS FROM THE NORTHWEST PARTS OF WELD COUNTY DOWN TO ELBERT AND LINCOLN COUNTIES. STORMS HAVE BEEN SLOW MOVING...PRODUCING LOCALLY HEAVY RAIN AT TIMES. THE STRONG THUNDERSTORM ACTIVITY SHOULD CONTINUE FOR A FEW MORE HOURS AS THE UPPER TROUGH CONTINUES ITS NORTHEASTWARD PROGRESS. SOME SHOWERS ARE ALSO DEVELOPING OVER THE MOUNTAINS...BUT WITH MUCH LESS INTENSITY. CONVECTION OVER THE MOUNTAINS WILL CONTINUE INTO THE EVENING...BUT DISSIPATE AS THE SUN GOES DOWN. STRONG THUNDERSTORMS ON THE PLAINS SHOULD CONTINUE INTO THE EVENING AS THE UPPER TROUGH CONTINUES ITS MARCH TO THE NORTHEAST. LARGE HAIL AND HEAVY RAIN WILL CONTINUE TO POSE PROBLEMS. THE UPPER TROUGH AXIS IS EXPECTED TO MOVE OUT OF THE STATE BETWEEN 9 PM AND MIDNIGHT. MOST...IF NOT ALL...OF THE SHOWER ACTIVITY ON THE PLAINS SHOULD BE OVER BY THEN. BEHIND THE UPPER TROUGH...STRONG SUBSIDENCE WILL BE MOVING OVER THE STATE FROM A FLAT UPPER RIDGE MOVING IN FROM THE WEST. MOSTLY CLEAR SKIES AND WARMER TEMPERATURES ARE EXPECTED SATURDAY AS DRY WESTERLY FLOW ALOFT DOMINATES THE WEATHER ACROSS COLORADO. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 332 PM MDT FRI JUN 27 2014 DRY CONDITIONS TO CONTINUE WESTERLY FLOW ALOFT CONTINUES OVER THE AREA SATURDAY EVENING WITH DECREASING WINDS AND MAINLY CLEAR SKIES. THE WESTERLY FLOW ALOFT CONTINUES ON SUNDAY...WITH A WEAK LEE TROUGH DEVELOPING OVER THE FAR EASTERN PLAINS. MODEL CROSS SECTIONS SHOW SOME MID LEVEL MOISTURE OVER THE AREA BY THE AFTERNOON. LAPSE RATES TO BE FAIRLY STEEP DURING THE AFTERNOON...WHICH SHOULD ALLOW A FEW THUNDERSTORMS TO DEVELOP ACROSS THE HIGH COUNTRY AND ALONG THE PALMER DIVIDE. A FEW STORMS COULD ALSO DEVELOP ALONG THE SURFACE LEE TROUGH OVER THE FAR EASTERN PLAINS. THERE ARE SOME HINTS OF A WEAK MID LEVEL SHORTWAVE MOVING ACROSS THE AREA DURING THE LATE MORNING INTO THE AFTERNOON AS INDICATED BY SOME MID LEVEL QG ASCENT...WHICH MAY HELP IN GENERATING SOME STORMS. THE STORMS THAT DO DEVELOP SHOULD BE MAINLY HIGH BASED...PRODUCING GUSTY WINDS AND BRIEF LIGHT TO MODERATE RAIN. OTHERWISE...AIRMASS LOOKING RATHER WARM AND FAIRLY DRY. TEMPERATURES EXPECTED TO WARM INTO THE LOWER AND MIDDLE 90S ACROSS THE PLAINS WITH MAINLY 70S ACROSS THE HIGH COUNTRY. UPPER TROUGH MOVES INTO THE NORTHERN PLAINS OVERNIGHT SUNDAY INTO MONDAY WITH FLOW ALOFT ACROSS COLORADO BECOMING A BIT MORE NORTHWEST. MODELS ROTATE A MID LEVEL SHORTWAVE ACROSS WYOMING DURING THE OVERNIGHT HOURS. ASSOCIATED SURFACE FRONT STILL EXPECTED TO MOVE SOUTH ACROSS THE PLAINS AFTER MIDNIGHT...WITH THE MODELS SHOWING THE FRONT SOUTH OF THE CFWA BY 12Z. NORTHERLY WINDS DEVELOP BEHIND THE FRONT...BECOMING NORTHEAST BY THE AFTERNOON AS A SURFACE HIGH MOVES INTO WYOMING AND THE NEBRASKA PANHANDLE. LOW LEVELS LOOK FAIRLY DRY...SO NOT EXPECTING ANY STRATUS DURING THE MORNING. SOME MID LEVEL MOISTURE SPREADS NORTHWARD ACROSS THE AREA...WITH ENOUGH INSTABILITY ACROSS THE MOUNTAINS AND FOOTHILLS FOR A SLIGHT CHANCE OF THUNDERSTORMS BY THE AFTERNOON PRODUCING GUSTY WINDS AND BRIEF MODERATE RAIN. COOLER AIR TO SPREAD ACROSS THE PLAINS WHICH WILL HELP KEEP THINGS FAIRLY STABLE...SO NO STORMS EXPECTED. TEMPERATURES LOOK TO DROP BACK INTO THE MID 80S ACROSS THE PLAINS. NORTHWEST FLOW ALOFT PREVAILS TUESDAY AS UPPER TROUGH CONTINUES TO PUSH INTO THE NORTHERN PLAINS STATES AND UPPER RIDGE BUILDS ACROSS THE GREAT BASIN. MOISTURE TO CONTINUE TO SPREAD NORTHWARD WITH LOW LEVEL SOUTHEASTERLY WINDS BRINGING SOME LOW LEVEL MOISTURE NORTHWARD OVER THE PLAINS...ENOUGH FOR A SLIGHT CHANCE OF STORMS MOST AREAS. LOW LEVEL STILL LOOK FAIRY DRY...SO WETTING RAINS NOT EXPECTED. AIRMASS TO BE EVEN COOLER ACROSS THE PLAINS WITH A REINFORCING WEAK SURGE WITH HIGHS AROUND 80 DEGREES. FOR THE LATER DAYS WEDNESDAY THROUGH FRIDAY: UPPER RIDGE SHIFTS EAST WEDNESDAY WITH THE GFS AND ECMWF SHOWING THE ACROSS EASTERN UTAH AND EASTERN ARIZONA. BY FRIDAY THE MODELS SHOW THE UPPER RIDGE MOVING OVER COLORADO. PERSISTENT SOUTHERLY BOUNDARY LEVEL FLOW TO CONTINUE TO BRING MAINLY MID LEVEL MOISTURE NORTHWARD INTO COLORADO. AIRMASS TO GRADUALLY WARM AND BECOME A BIT MORE UNSTABLE. THIS WILL RESULT IN A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY...MAINLY ACROSS THE HIGHER TERRAIN. MODELS HAVE BEEN HINTING AT A TROPICAL DEPRESSION MOVING OFF THE WEST COAST OF MEXICO SOMETIME THURSDAY OR FRIDAY. IT IS POSSIBLE THAT MOISTURE FROM THIS SYSTEM COULD ADVECT NORTH INTO COLORADO...INCREASING THE CHANCE FOR THUNDERSTORMS WITH POSSIBLE HEAVY RAIN. STILL ALOT OF MODEL UNCERTAINTY AND WAY TOO EARLY TO EVEN CONSIDER INCLUDING IN THE GRIDS. && .AVIATION...(FOR THE TAFS THROUGH 00Z SATURDAY LATE AFTERNOON) ISSUED AT 332 PM MDT FRI JUN 27 2014 INITIAL BAND OF THUNDERSTORMS HAS MOVED EAST OF THE DENVER AREA AND KDEN WHICH HAS STABILIZED THE AIRMASS FOR THE TIME BEING. THE UPPER TROUGH AXIS IS DIFFICULT TO LOCATE AT THIS TIME...BUT SHOULD BE ONTO THE NORTHEAST PLAINS IN THE NEXT COUPLE HOURS. CUMULUS FIELDS OVER THE MOUNTAINS DO NOT REVEAL ANY ADDITIONAL POCKETS OF INSTABILITY FOR NOW. OUTFLOW FROM THE STRONG CONVECTION ON THE PLAINS MAY STILL FLOW BACK TO THE FOOTHILLS AND PRODUCE ONE MORE ROUND OF SHOWERS...BUT IF THIS HAPPENS...THOSE SHOWERS SHOULD BE FINISHED MOVING OVER DENVER AREA AIRPORTS BY 7 PM OR 8 PM. WITH STRONG SUBSIDENCE EXPECTED TO MOVE OVER THE STATE LATER THIS EVENING...SKIES WILL BEGIN CLEARING AS THE SUN GOES DOWN. MOSTLY SUNNY SKIES ARE EXPECTED SATURDAY WITH SOUTHWEST WINDS IN THE MORNING BECOMING NORTHEASTERLY IN THE AFTERNOON. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DANKERS LONG TERM...D-L AVIATION...DANKERS
Hazardous weather outlook, Jun 27, 11:10 AM MDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1110 AM MDT FRI JUN 27 2014 COZ030>051-281715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1110 AM MDT FRI JUN 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED IN MOST AREAS THIS AFTERNOON AS AN UPPER LEVEL TROUGH MOVES ACROSS EASTERN COLORADO. SOME OF THE STORMS THAT DEVELOP ON THE NORTHEAST PLAINS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. CLOSER TO THE FOOTHILLS AND IN THE MOUNTAINS...LESS MOISTURE IS PRESENT...SO STORMS WILL PRODUCE MORE GUSTY WINDS THAN RAIN. STORMS SHOULD END EARLY IN THE EVENING WITH SKIES CLEARING FROM WEST TO EAST BY MIDNIGHT. HOWEVER...A FEW SHOWERS MAY HUG THE HIGHER MOUNTAIN PEAKS OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY DRY AND VERY WARM CONDITIONS WILL PREVAIL SATURDAY AND SUNDAY... BUT WILL GIVE WAY TO COOLER TEMPERATURES AND A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS MONDAY AND TUESDAY. MOISTURE WILL INCREASE ACROSS THE OUTLOOK AREA WEDNESDAY AND THURSDAY WITH A BETTER CHANCE FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 27, 11:52 AM MDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1152 AM MDT FRI JUN 27 2014 COZ035-271845- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO- 1152 AM MDT FRI JUN 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARIMER COUNTY UNTIL 1245 PM MDT... AT 1148 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BUCKHORN MOUNTAIN...OR 12 MILES WEST OF FORT COLLINS... AND WAS NEARLY STATIONARY. LOCALLY HEAVY RAINFALL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. AN AUTOMATED RAIN GAGE NEAR BUCKHORN MOUNTAIN RECORDED NEARLY ONE QUARTER OF AN INCH OF RAIN IN 20 MINUTES. FREQUENT CLOUD TO GROUND LIGHTNING HAS ALSO BEEN DETECTED. LOCATIONS IMPACTED INCLUDE... BUCKHORN MOUNTAIN AND THE HIGH PARK BURN AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. MINOR FLOODING MAY OCCUR IN THE HIGH PARK BURN AREA. IN ADDITION...PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN DENVER. && LAT...LON 4056 10539 4065 10540 4067 10525 4059 10524 TIME...MOT...LOC 1748Z 239DEG 49KT 4060 10529 COOPER
Special weather statement, Jun 27, 1:18 PM MDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 118 PM MDT FRI JUN 27 2014 COZ040-043-272015- CENTRAL AND SOUTH WELD COUNTY CO- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- 118 PM MDT FRI JUN 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WELD...EAST CENTRAL DENVER AND NORTHWESTERN ADAMS COUNTIES UNTIL 215 PM MDT... AT 115 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DACONO TO THORNTON... AND MOVING EAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS...ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL...UP TO ONE HALF INCH IN 30 MINUTES. LOCATIONS IMPACTED INCLUDE... EASTERN THORNTON...NORTHEASTERN COMMERCE CITY...BRIGHTON... FIRESTONE...NORTHERN DENVER INTERNATIONAL AIRPORT...FREDERICK...FORT LUPTON...LOCHBUIE...DACONO...HUDSON AND BARR LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND WILL PRODUCE STREET FLOODING. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY EVENING FOR NORTHEASTERN COLORADO. LAT...LON 4014 10466 3989 10466 3989 10493 4011 10494 TIME...MOT...LOC 1915Z 278DEG 10KT 4005 10490 3993 10489 COOPER
Local storm report, Jun 27, 1:46 PM MDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
146 PM MDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 1 S FORT LUPTON 40.07N 104.81W
06/27/2014 M1.00 INCH WELD CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 27, 1:57 PM MDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
157 PM MDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL N NUNN 40.70N 104.78W
06/27/2014 M1.00 INCH WELD CO TRAINED SPOTTER
0140 PM HAIL 1 S FORT LUPTON 40.07N 104.81W
06/27/2014 M1.00 INCH WELD CO TRAINED SPOTTER
&&
JKSpecial weather statement, Jun 27, 4:00 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
400 PM MDT FRI JUN 27 2014
COZ044-049-272300-
WASHINGTON COUNTY CO-MORGAN COUNTY CO-
400 PM MDT FRI JUN 27 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASHINGTON AND
SOUTHEASTERN MORGAN COUNTIES UNTIL 500 PM MDT...
AT 357 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STORMS
EXTENDING FROM AROUND FORT MORGAN TO NEAR LAST CHANCE. THE STORMS
WERE MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FORT MORGAN...AKRON...BRUSH...LAST CHANCE...GARY...LINDON...
THURMAN...ANTON...WOODROW...ELBA...WOODLIN SCHOOL AND MIDWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DENVER.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR NORTHEASTERN COLORADO.
LAT...LON 3957 10311 3957 10370 4000 10370 4001 10375
4030 10382 4033 10311
TIME...MOT...LOC 2157Z 295DEG 21KT 4061 10414
COOPERLocal storm report, Jun 27, 4:08 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
408 PM MDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM HAIL PIERCE 40.63N 104.75W
06/27/2014 M1.00 INCH WELD CO TRAINED SPOTTER
0228 PM HEAVY RAIN E NUNN 40.70N 104.77W
06/27/2014 U4.00 INCH WELD CO TRAINED SPOTTER
MINOR STREET FLOODING. WATER OVER THE CURBS.
0155 PM HAIL N NUNN 40.70N 104.78W
06/27/2014 M1.00 INCH WELD CO TRAINED SPOTTER
0140 PM HAIL 1 S FORT LUPTON 40.07N 104.81W
06/27/2014 M1.00 INCH WELD CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 6:33 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 27 min |
| Jun 26, 7:08 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 37 min |
| Jun 26, 7:47 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips, Washington | 58 min |
| Jun 26, 8:00 PM MDT | Special Weather Statement | BOU | Lincoln | 45 min |
| Jun 26, 8:46 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 44 min |
| Jun 26, 8:54 PM MDT | Special Weather Statement | BOU | Phillips, Sedgwick | 51 min |
| Jun 27, 11:52 AM MDT | Special Weather Statement | BOU | Larimer | 53 min |
| Jun 27, 12:18 PM MDT | Areal Flood Advisory | BOU | Larimer | 87 min |
| Jun 27, 12:31 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 44 min |
| Jun 27, 1:18 PM MDT | Special Weather Statement | BOU | Broomfield | 57 min |
| Jun 27, 1:22 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 53 min |
| Jun 27, 1:50 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 27 min |
| Jun 27, 2:09 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 66 min |
| Jun 27, 2:30 PM MDT | Areal Flood Advisory | BOU | Weld | 90 min |
| Jun 27, 2:38 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 41 min |
| Jun 27, 2:46 PM MDT | Areal Flood Advisory | BOU | Weld | 119 min |
| Jun 27, 2:57 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 48 min |
| Jun 27, 3:08 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Elbert | 52 min |
| Jun 27, 4:00 PM MDT | Special Weather Statement | BOU | Washington | 60 min |
| Jun 27, 4:52 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 23 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.